I realize this answer is very late and your problem has probably been resolved by now. Bleeding after being on medroxyprogesterone for a while can happen... I don't know how common it is though.
If you were on a low dose of medroxyprogesterone before ... maybe your doctor increased the dose.
I would be interested in knowing what happened.
- Medroxyprogesterone Information for Consumers
- Medroxyprogesterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Medroxyprogesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been bleeding for 4 months I was put on medroxyprogesterone an told to take 1 ady for 21 day?
Posted 20 May 2011 • 1 answer
Been bleeding for 4 months. tried medroxyprogesterone.and bc pills nothing works. what else can I do
Posted 22 May 2011 • 1 answer
Posted 25 Nov 2012 • 1 answer
Posted 31 Aug 2016 • 0 answers
Posted 5 Sep 2016 • 0 answers